# SDR CALA9701625

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD MIDFLAP LEADING EDGE DENTED APPROXIMATELY 32 INCHES FROM INBOARD END.  THE DENTED AREA WAS REMOVED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-4 AND 51-10-2.
